# SDR AALA20101022TUL13

- Difficulty date: October 22, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- Aircraft time: 59,811 hours, 25,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR, NOSE LANDING GEAR, RIGHT CORNER OF FORWARD DOOR CUTOUT, J-ANGLE IS CRACKED THRU FASTENER.  STOP DRILLED CRACK AND INSTALLED DOUBLER REPAIR PER AARD 53-10-00-4.
